# SDR UPS204059

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 69144011
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND ELEVATOR NOSE RIB AT STA 208.16 TO BE CORRODED ON LT ELEVATOR.  REPLACED NOSE RIB IAW SRM 51-30-2.
